# SDR 97ZZZX970

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3045H
- Make and model: Slnsby T67M260
- Aircraft serial: 2141
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Part number: T67G57007
- Condition: Cracked
- Location: Lt Wing Assy
- Part time: 829 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON A PRE-FLIGHT INSPECTION, A FUEL STAIN WAS NOTICED ON BOTTOM OF LEFT WING.  FURTHER INSPECTION FOUND A CRACK ON THE FWD INBOARD SIDE OF THE FUEL TANK.  SUBMITTER SUSPECTS POSSIBLE STRESS CRACK.  AWATING REPAIR FROM MANUFACTURER.
